# SDR AWKA2021092201

- Difficulty date: September 16, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N716XJ
- Make and model: Cessna 750
- Aircraft serial: 7500016
- Aircraft time: 7,750 hours, 5,307 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: S3128A0106000G
- Part serial: NSN
- Condition: Ruptured
- Location: Zone 700
- Part time: 7,750 hours, 5,307 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: H, A

## Discrepancy

AFTER ROTATION AND CLIMBING OUT, THE PILOT FLYING COMMANDED GEAR UP. THE CREW NOTED THE GEAR DID NOT REACT AS NORMAL AND THE GEAR UNLOCK LIGHT WAS STILL ILLUMINATED. WHILE CONTINUING THE CLIMB A HYD A VOL LOW CAS MESSAGE HAD POSTED. THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO THE DEPARTURE FIELD. OUT OF PRECAUTION, THE CREW ELECTED TO UTILIZE THE EMERGENCY PNEUMATIC GEAR EXTENSION TO ENSURE THE GEAR WAS PROPERLY DOWN AND LOCKED. THE CREW FOLLOWED THE APPROPRIATE CHECK LIST AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED. ONCE ON THE GROUND IT WAS DISCOVERED THAT A HYDRAULIC LANDING GEAR RETURN LINE IN THE A SYSTEM HAD RUPTURED (P/N S3128A0106-000G).
